MathSciNet Relay Station
MathSciNet bibliographic data
MR323976 (48 #2328) 26A84 (35BXX)
Heinz, Erhard Elementare Bemerkung zur isoperimetrischen Ungleichung im ${\bf R}\sp{3}$. (German) Math. Z. 132 (1973), 319–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement